MathSciNet Relay Station
MathSciNet bibliographic data
MR1937419 46L53 (28A12 33D45 44A15 81S25)
Asai, Nobuhiro; Kubo, Izumi; Kuo, Hui-Hsiung Segal-Bargmann transforms of one-mode interacting Fock spaces associated with Gaussian and Poisson measures. Proc. Amer. Math. Soc. 131 (2003), no. 3, 815–823.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement